MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age or dob, weight, ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed in the initial surgery.If explanted, give date: not applicable, as lens was removed in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when surgeon placed a z9002 model intraocular lens(iol) in the patient's operative eye, he noticed that the iol was ripped and it was not due to the injector.The torn lens was retrieved from eye.The incision was made larger and no sutures were required.No further information available.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation ¿ yes, returned to manufacturer on 12/08/2021 section h3: device evaluated by manufacturer ¿ yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned, and a torn optic body as well as damaged haptics were observed.The complaint issue could be confirmed; however, it may be attributed to handling during removal, and cannot be confirmed to be related to a manufacturing problem.Therefore, no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12741003
Report Number2020664-2021-07954
Device Sequence Number4920327
Product Code HQL
UDI-Device Identifier05050474530751
UDI-Public(01)05050474530751(17)260412
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model NumberZ9002
Device Catalogue NumberZ900200230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown